# SDR ZW0A0110003

- Difficulty date: October 22, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 12,925 hours, 6,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND LT MAIN LANDING GEAR WHEEL WELL AFT INBOARD LOWER CORNER HAD CRACK IN AFT FACE.  ACCOMPLISHED HIGH FREQ EDDY CURRENT AND CONFIRMED CRACK PER 51-00-03, PART 6.  INSTALLED NEW PART PER SPM 6-70-01.
